m+Medelevator.RU
← Поиск публикаций
Journal of Korean medical science · 2014

Acute pancreatitis induced by methimazole treatment in a 51-year-old korean man: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jung Jung Hwa, Hahm Jong Ryeal, Jung Jaehoon, Kim Soo Kyoung, Kim Sungsu, Kim Kyong Young, Kim Bo Ra, Kim Hong Jun, Jeong Yi Yeong, Kim Sun Joo

Аннотация

Methimazole (MMI)-induced acute pancreatitis is very rare but severe adverse reaction. A 51-yr-old male developed a high fever, chills, and abdominal pain, two weeks after commencement on MMI for the treatment of Graves' disease. There was no evidence of agranulocytosis, and fever subsided soon after stopping MMI treatment. However, 5 hr after taking an additional dose of MMI, abdominal pain and fever developed again. His symptoms, biochemical, and imaging studies were compatible with acute pancreatitis. After withdrawal of MMI, he showed clinical improvement. This is the first case of MMI-induced acute pancreatitis in Korea. Clinicians should be aware of the rare but possible MMI-induced pancreatitis in patients complaining of fever and abdominal pain.

Предметные рубрики MeSH